# SDR IPXA2024051315578

- Difficulty date: May 10, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- Aircraft time: 36,647 hours, 24,946 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Dented
- Location: Bs 1500 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: AFT CARGO PIT - FRAME STA 1500 RH SIDE HAS A DENT IN INNER CHORD AT STR 26R FRAME STA 1500 RH THE DAMAGE FOUND TO BE OUT OF LIMITS I.A.W SRM 53-00-07-1A-1.
